# SDR USAA950101

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47209
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Temp Contl Vlv
- Part number: 32185831
- Condition: Stuck
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 0881 - DURING CLIMB, BOTH PACKS FAILED.  THE RIGHT PACK RETURNED FOR 15 SECONDS THEN FAILED AGAIN.  CREW RETURNED CLT.  MAINTENANCE FOUND THE LEFT TEMPERATURE CONTROL VALVE STUCK OPEN CAUSING THERMOL TRIP ON LEFT PACK.  THE LEFT PACK TEMPERATURE CONTROL VALVE WAS REPLACED.  OPERATIONS CHECKED NORMAL.  (W)
